arrow
Volume 23, Number 4
Previous Issue Next Issue

Xin-Ting Zhang & Lung-An Ying

J. Comp. Math., 23 (2005), pp. 337-350.

Preview Full PDF 1605 19182 Abstract

Yue-Xin Yu & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 351-356.

Preview Full PDF 1699 19320 Abstract

Cheng-Xian Xu & Yue-Ting Yang

J. Comp. Math., 23 (2005), pp. 357-372.

Preview Full PDF 1691 19871 Abstract

Dong-Yang Shi, Shao-Chun Chen & Ichiro Hagiwara

J. Comp. Math., 23 (2005), pp. 373-382.

Preview Full PDF 1664 19807 Abstract

Cheng-De Zheng, Guo-Can Wang & Zhi-Bin Li

J. Comp. Math., 23 (2005), pp. 383-392.

Preview Full PDF 1607 19184 Abstract

Li-Ping Wen & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 393-400.

Preview Full PDF 1621 19388 Abstract

Yao-Tang Li & Cong-Lei Zhong

J. Comp. Math., 23 (2005), pp. 401-407.

Preview Full PDF 1627 19090 Abstract

Yu-Hai Zhang

J. Comp. Math., 23 (2005), pp. 408-418.

Preview Full PDF 1564 18867 Abstract

Xiao-Liang Cheng & Jie Sun

J. Comp. Math., 23 (2005), pp. 419-424.

Preview Full PDF 1692 19093 Abstract

Chun-Jia Bi & Dan-Hui Hong

J. Comp. Math., 23 (2005), pp. 425-440.

Preview Full PDF 1546 19100 Abstract

Dong-Ying Hua & Lie-Heng Wang

J. Comp. Math., 23 (2005), pp. 441-448.

Preview Full PDF 1711 19494 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard